Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/34890
Title: A unified augmented lagrangian approach to duality and exact penalization
Authors: Huang, XX
Yang, XQ 
Keywords: Constrained program
Duality
Exact penalty function
Generalized augmented Lagrangian
Nonlinear Lagrangian
Issue Date: 2003
Publisher: INFORMS
Source: Mathematics of operations research, 2003, v. 28, no. 3, p. 533-552 How to cite?
Journal: Mathematics of operations research
Abstract: In this paper, the existence of an optimal path and its convergence to the optimal set of a primal problem of minimizing an extended real-valued function are established via a generalized augmented Lagrangian and corresponding generalized augmented Lagrangian problems, in which no convexity is imposed on the augmenting function. These results further imply a zero duality gap property between the primal problem and the generalized augmented Lagrangian dual problem. A necessary and sufficient condition for the exact penalty representation in the framework of a generalized augmented Lagrangian is obtained. In the context of constrained programs, we show that generalized augmented Lagrangians present a unified approach to several classes of exact penalization results. Some equivalences among exact penalization results are obtained.
URI: http://hdl.handle.net/10397/34890
ISSN: 0364-765X (print)
1526-5471 (online)
DOI: 10.1287/moor.28.3.533.16395
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

53
Last Week
0
Last month
Citations as of Mar 23, 2017

Page view(s)

12
Last Week
1
Last month
Checked on Mar 26, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.